Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 5, Number 3
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Note on a theorem of Ostrowski
Alfred Huber PDF
Proc. Amer. Math. Soc. 5 (1954), 335-336
Inequalities involving cylindrical functions of nearly equal argument and order
K. M. Siegel and F. B. Sleator PDF
Proc. Amer. Math. Soc. 5 (1954), 337-344
A variational problem in reactor theory
J. Ernest Wilkins PDF
Proc. Amer. Math. Soc. 5 (1954), 345-348
A characterization of analytic functions
J. E. McLaughlin and C. J. Titus PDF
Proc. Amer. Math. Soc. 5 (1954), 348-351
Stability and almost periodicity in dynamical systems
C. R. Putnam PDF
Proc. Amer. Math. Soc. 5 (1954), 352-356
On the local structure of the trajectories of a quadratic differential
James A. Jenkins PDF
Proc. Amer. Math. Soc. 5 (1954), 357-362
On the existence of solutions of systems of functional differential equations
Joel Franklin PDF
Proc. Amer. Math. Soc. 5 (1954), 363-369
Applications of a theorem of O. Szász for the product of Cesàro and Laplace transforms
C. T. Rajagopal and Amnon Jakimovski PDF
Proc. Amer. Math. Soc. 5 (1954), 370-384
A generalization of the complex inversion formula for the Laplace transformation
P. G. Rooney PDF
Proc. Amer. Math. Soc. 5 (1954), 385-391
On fundamental matrix solutions
Hyman J. Zimmerberg PDF
Proc. Amer. Math. Soc. 5 (1954), 391-394
Concerning integrals
Pasquale Porcelli PDF
Proc. Amer. Math. Soc. 5 (1954), 395-400
On the infinitesimal generator of a semigroup of positive transformations with local character condition
Solomon Leader PDF
Proc. Amer. Math. Soc. 5 (1954), 401-406
On intervals of prescribed lengths
Anthony P. Morse PDF
Proc. Amer. Math. Soc. 5 (1954), 407-414
Bounds for the moduli of the zeros of a polynomial
Fulton Koehler PDF
Proc. Amer. Math. Soc. 5 (1954), 414-419
Measure splitting and average measurability
Trevor J. McMinn PDF
Proc. Amer. Math. Soc. 5 (1954), 420-429
Some infinite series
H. F. Sandham PDF
Proc. Amer. Math. Soc. 5 (1954), 430-436
A note on monotone deformation-free mappings
M. L. Curtis PDF
Proc. Amer. Math. Soc. 5 (1954), 437-438
More on the continuity of the real roots of an algebraic equation
J. R. Isbell PDF
Proc. Amer. Math. Soc. 5 (1954), 439
$k$-fold irreducible decomposition of a space relative to a mapping
Robert H. Kasriel PDF
Proc. Amer. Math. Soc. 5 (1954), 440-446
On a theorem of Gelfand and Kolmogoroff concerning maximal ideals in rings of continuous functions
L. Gillman, M. Henriksen and M. Jerison PDF
Proc. Amer. Math. Soc. 5 (1954), 447-455
A theorem about topological $n$-cells
M. K. Fort PDF
Proc. Amer. Math. Soc. 5 (1954), 456-459
Examples of transformation groups
Deane Montgomery and Leo Zippin PDF
Proc. Amer. Math. Soc. 5 (1954), 460-465
On the metrizability of the bundle space
D. O. Etter and John S. Griffin PDF
Proc. Amer. Math. Soc. 5 (1954), 466-467
The Lie algebra of a smooth manifold
M. E. Shanks and Lyle E. Pursell PDF
Proc. Amer. Math. Soc. 5 (1954), 468-472
A method for solving certain Diophantine equations
W. H. Mills PDF
Proc. Amer. Math. Soc. 5 (1954), 473-475
The density of abelian cubic fields
Harvey Cohn PDF
Proc. Amer. Math. Soc. 5 (1954), 476-477
A finite analogue of the Goldbach problem
Eckford Cohen PDF
Proc. Amer. Math. Soc. 5 (1954), 478-483
On Nakayama’s extension of the $x^ {n(x)}$ theorems
Alex Rosenberg and Daniel Zelinsky PDF
Proc. Amer. Math. Soc. 5 (1954), 484-486
Some properties of partly-associative operations
H. A. Thurston PDF
Proc. Amer. Math. Soc. 5 (1954), 487-497
Two theorems on finitely generated groups
Eugene Schenkman PDF
Proc. Amer. Math. Soc. 5 (1954), 497-498
Bands of semigroups
A. H. Clifford PDF
Proc. Amer. Math. Soc. 5 (1954), 499-504
A non-standard truth definition
Robert McNaughton PDF
Proc. Amer. Math. Soc. 5 (1954), 505-509
An extension theorem for solutions of $d\omega =\Omega$
Harley Flanders PDF
Proc. Amer. Math. Soc. 5 (1954), 509-510